# SDR USAA2009100692711

- Difficulty date: September 25, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: D5757116500300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CRACK ON RIGHT OUTBOARD FLAP LEADING EDGE ACCESS PANEL BETWEEN RIB 8 TO RIB 10.  REPLACED RIGHT OUTBOARD FLAP LEADING EDGE ACCESS PANEL BETWEEN RIB 8 TO RIB 10 IAW A320 SRM 51-72-11.
